# SDR QXEA201301399

- Difficulty date: September 23, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 29,138 hours, 30,029 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHROME PITTED IN THE NR 1 MLG OTBD UPPER YOKE ATTACHMENT PIN.  REPLACED PIN WITH NEW IAW MX SL3211Q03.
